# SDR VTZA98214

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- Engine: Garrtt TPE33114HR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Detector
- Part number: 5725109162
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS/IAD - FLT 6218 - DURING TAKEOFF AT 1800 HRS ON 6-7-98, ABORTED TAKEOFF DUE TO RT ENGINE OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE AT BOS WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND NO METAL ON CHIP DETECTOR THEN CLEANED AND REINSTALLED, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERIVCE. (X)
